Alert archive / North Dakota / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 28, 2007, 9:57 AM MDT for 17 counties in North Dakota. It took effect at Apr 28, 2007, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2007, 9:57 AM MDT (15:57 UTC)
- In effect from
- Apr 28, 2007, 11:00 AM MDT
- Expired
- Apr 28, 2007, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Billings County, ND, Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McHenry County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2069 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 281557 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1057 AM CDT SAT APR 28 2007 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING NORTHWEST AND NORTH CENTRAL... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... .AFTERNOON TEMPERATURES IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA...WINDS THIS AFTERNOON WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH. WINDS IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WILL NOT BE AS STRONG. THE FIRE WEATHER WATCH IN THE NORTHWEST AND NORTH CENTRAL HAS BEEN UPGRADED TO A RED FLAG WARNING DUE TO THE STRONGER WINDS. THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SOUTHWEST AND SOUTH CENTRAL. AN ELEVATED WILDFIRE POTENTIAL WILL EXIST ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING...WITH EXPLOSIVE FIRE GROWTH POTENTIAL IN THE NORTHWEST AND NORTH CENTRAL. NDZ001>003-009>011-017-290000- /O.UPG.KBIS.FW.A.0001.070428T1700Z-070429T0200Z/ /O.NEW.KBIS.FW.W.0001.070428T1700Z-070429T0200Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 1057 AM CDT SAT APR 28 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AFTERNOON TEMPERATURES IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON. IN ADDITION...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL DEVELOP. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ004-005-012-013-290000- /O.NEW.KBIS.FW.W.0001.070428T1700Z-070429T0200Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE- 1057 AM CDT SAT APR 28 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. AFTERNOON TEMPERATURES AROUND 80 WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON. IN ADDITION...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL DEVELOP. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ018>021-031>035-040>046-290000- /O.CON.KBIS.FW.A.0001.070428T1700Z-070429T0200Z/ DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1057 AM CDT SAT APR 28 2007 /957 AM MDT SAT APR 28 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... AFTERNOON TEMPERATURES IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON. IN ADDITION...WESTERLY WINDS OF 15 TO 25 MPH WILL DEVELOP... CONTRIBUTING TO AN ELEVATED WILDFIRE POTENTIAL ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TWH
3 follow-up statements
000 WWUS83 KBIS 281834 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 134 PM CDT SAT APR 28 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL NORTH DAKOTA... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... .AFTERNOON TEMPERATURES IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. IN WEST CENTRAL... NORTHWEST...AND NORTH CENTRAL NORTH DAKOTA...THERE WILL BE WEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH. WINDS IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WILL NOT BE AS STRONG. THE FIRE WEATHER WATCH IN THE WEST CENTRAL NORTH DAKOTA HAS BEEN UPGRADED TO A RED FLAG WARNING DUE TO THE STRONGER WINDS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. AN ELEVATED WILDFIRE POTENTIAL WILL EXIST ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING...WITH EXPLOSIVE FIRE GROWTH POTENTIAL IN THE WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL. NDZ018-019-021-031>033-290200- /O.UPG.KBIS.FW.A.0001.000000T0000Z-070429T0200Z/ /O.EXA.KBIS.FW.W.0001.000000T0000Z-070429T0200Z/ DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- 134 PM CDT SAT APR 28 2007 /1234 PM MDT SAT APR 28 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AFTERNOON TEMPERATURES WILL BE IN THE LOWER 80S WITH RELATIVE HUMIDITIES 15 TO 20 PERCENT. IN ADDITION...WINDS WILL BE WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ001>005-009>013-017-290200- /O.CON.KBIS.FW.W.0001.000000T0000Z-070429T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- 134 PM CDT SAT APR 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. AFTERNOON TEMPERATURES WILL BE IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES 15 TO 20 PERCENT. IN ADDITION...WINDS WILL BE WEST 20 TO 30 MPH WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ020-034-035-040>046-290200- /O.CON.KBIS.FW.A.0001.000000T0000Z-070429T0200Z/ OLIVER-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS- 134 PM CDT SAT APR 28 2007 /1234 PM MDT SAT APR 28 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS83 KBIS 282100 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 400 PM CDT SAT APR 28 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL... ...A FIRE WEATHER WATCH REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE SOUTHWEST AND SOUTH CENTRAL... .AFTERNOON HIGH TEMPERATURES IN THE LOW TO MID 80S WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ARE OCCURRING THIS AFTERNOON OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. IN WEST CENTRAL... NORTHWEST...AND NORTH CENTRAL NORTH DAKOTA...WEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH ARE PRODUCING HAZARDOUS FIRE WEATHER CONDITIONS. WINDS IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA ARE NOT EXPECTED TO BE AS STRONG. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE AREAS...AND COULD STILL BE UPGRADED IF WINDS WOULD HAPPEN TO INCREASE MORE THAN EXPECTED LATE THIS AFTERNOON. FIRE CREWS SHOULD BE ALERTED OF THE ELEVATED WILDFIRE POTENTIAL OVER WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING...WITH EXPLOSIVE FIRE GROWTH POTENTIAL IN THE WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL. NDZ001>005-009>013-017>019-021-031>033-290200- /O.CON.KBIS.FW.W.0001.000000T0000Z-070429T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- STARK- 400 PM CDT SAT APR 28 2007 /300 PM MDT SAT APR 28 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... AFTERNOON TEMPERATURES WILL BE IN THE LOWER 80S WITH RELATIVE HUMIDITIES 15 TO 20 PERCENT. IN ADDITION...WINDS WILL BE WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ020-034-035-040>046-290200- /O.CON.KBIS.FW.A.0001.000000T0000Z-070429T0200Z/ OLIVER-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS- 400 PM CDT SAT APR 28 2007 /300 PM MDT SAT APR 28 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... AFTERNOON TEMPERATURES WILL BE IN THE LOWER 80S WITH RELATIVE HUMIDITIES 15 TO 20 PERCENT. IN ADDITION...WINDS WILL BE WEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TWH
000 WWUS83 KBIS 290148 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 848 PM CDT SAT APR 28 2007 ...FIRE WEATHER WARNINGS AND WATCHES EXPIRE AT 9 PM CDT... .THE GUSTY WINDS HAVE ENDED AND THE RELATIVE HUMIDITIES WILL RISE THIS EVENING. THE RED FLAG WARNING FOR NORTHWEST AND NORTH CENTRAL NORTH DAKOTA WILL EXPIRE AT 9 PM CDT. THE FIRE WEATHER WATCH WILL ALSO EXPIRE FOR THE SOUTH CENTRAL AND SOUTHWEST AT 9 PM CDT. NDZ001>005-009>013-017>019-021-031>033-290300- /O.EXP.KBIS.FW.W.0001.000000T0000Z-070429T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- STARK- 848 PM CDT SAT APR 28 2007 /748 PM MDT SAT APR 28 2007/ ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING. THE GUSTY WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITIES WILL RISE INTO THE LATER EVENING. EXTREME FIRE CONDITIONS WILL NO LONGER BE A CONCERN THIS EVENING. $$ NDZ020-034-035-040>046-290300- /O.EXP.KBIS.FW.A.0001.000000T0000Z-070429T0200Z/ OLIVER-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS- 848 PM CDT SAT APR 28 2007 /748 PM MDT SAT APR 28 2007/ ...FIRE WEATHER WATCH WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... THE FIRE WEATHER WATCH WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING. THE GUSTY WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITIES WILL RISE INTO THE LATER EVENING. EXTREME FIRE CONDITIONS WILL NO LONGER BE A CONCERN THIS EVENING. . $$ ABELING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 28, 2:38 AM MDT, 7 hours 19 minutes earlier.
Area forecast discussion, Apr 28, 2:38 AM MDT, 7 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 338 AM CDT SAT APR 28 2007 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL CENTER AROUND UNSEASONABLY WARM TEMPERATURES TODAY...ALONG WITH FIRE WEATHER CONCERNS ACROSS PORTIONS OF THE WEST AND CENTRAL. THEN LOOKS TO BE A DECENT CHANCE OF SHOWERS MAINLY ACROSS THE NORTH SUNDAY NIGHT...OTHERWISE DRY BEFORE AND AFTER. UTILIZED A GENERAL MODEL BLEND ONCE AGAIN AS NOT SEEING ANY MAJOR DISCREPANCIES WITH THE MAIN FEATURES. CURRENTLY...THE UPPER LEVEL RIDGE CONTINUES TO BUILD EAST INTO THE PLAINS...ALONG WITH WAA INTO THE FORECAST AREA. MAINLY CLEAR THIS MORNING WEST AND CENTRAL...WITH A FEW UPPER LEVEL CLOUDS ABOUT. WARM TEMPERATURES IN STORE FOR TODAY AS +16 TO +20 850H TEMPS ADVECT INTO WEST AND CENTRAL NORTH DAKOTA. DAYTIME HIGHS WILL EASILY REACH INTO THE 80S...BUT A BIT BELOW RECORD HIGHS WHICH ARE IN THE LOWER 90S. AN EMBEDDED SHORT WAVE RIDING OVER THE RIDGE SLIDES ACROSS CENTRAL CANADA...AND WILL PUSH A SURFACE LOW PRESSURE SYSTEM ALONG THE INTERNATIONAL BORDER. NOT EXPECTING ANY PRECIPITATION WITH THIS FEATURE THOUGH AS BEST SURFACE AND MID LEVEL DYNAMICS STAY WELL TO OUR NORTH. WILL SEE BREEZY WESTERLY WINDS ACROSS THE FORECAST AREA...WITH THE STRONGEST WINDS OVER THE NORTH CLOSER TO THE SURFACE LOW AND TIGHTER PRESSURE GRADIENT. HAVE RE-INCREASED WINDS FOR THIS AFTERNOON ACROSS THE ENTIRE FORECAST AREA CLOSER TO MODEL GUIDANCE. THERE MAY BE FIRE WEATHER CONCERNS AS WELL TODAY. MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO BE IN THE MID TO UPPER TEENS AS WE MIX OUT THIS AFTERNOON. MY CONCERN THOUGH IS OUR PERCENT GREEN VALUES ARE A BIT TOO LOW THAN WHAT IS ACTUALLY OUT THERE...AS MY WFO NEIGHBORS TO MY WEST AND SOUTH INDICATE THEY ARE GREENING UP. THUS THINK A FIRE WEATHER WATCH WOULD SUFFICE FOR NOW AND GET THE WORD OUT OF POSSIBLE WILDFIRE DANGERS. THE SURFACE LOW MOVING ALONG THE BORDER DRAGS A COLD FRONT THROUGH THE REGION TONIGHT. SOME ELEVATED WEAK INSTABILITY OVER EASTERN MONTANA...BUT MODEL SOUNDING VERY DRY SO WOULD NOT EXPECT MUCH OUT OF THIS BESIDES INCREASED CLOUDINESS. THE DAY CREW CAN REEVALUATE. COOLER HIGH PRESSURE THEN MOVES INTO THE REGION ON SUNDAY...BUT QUICKLY ADVECTS EAST BY SUNDAY NIGHT AS ANOTHER EMBEDDED SHORT WAVE...THIS TIME FURTHER SOUTH OVER SOUTHERN CANADA...FLATTENS THE UPPER RIDGE AND PUSHES ANOTHER SURFACE LOW ACROSS THE NORTHERN PLAINS. THIS SURFACE FEATURE IS ALSO FURTHER SOUTH...AND WILL BRING A CHANCE OF RAIN SHOWERS ACROSS THE FORECAST AREA SUNDAY NIGHT...WITH THE BEST CHANCE ACROSS THE NORTH. REMOVED THUNDER CHANCES FOR ALL BUT THE SOUTHWEST AS WE WILL REMAIN WELL ON THE STABLE SIDE ELSEWHERE AS LIFTED INDICES ARE WELL ABOVE ZERO. COOLER/SEASONABLE TEMPERATURES ON MONDAY WITH GOOD CAA OVER THE NORTHERN PLAINS. ALSO LOOKING TO BE ON THE BREEZY SIDE WITH NEAR ADVISORY NORTHWEST WINDS DUE TO A TIGHT PRESSURE GRADIENT BEHIND THE DEPARTING LOW AND INCOMING SURFACE HIGH PRESSURE. .LONG TERM...TUESDAY THROUGH FRIDAY... TEMPERATURES WILL SLOWLY BEGIN TO WARM AGAIN BY MIDWEEK AS ANOTHER UPPER LEVEL RIDGE BUILDS BACK INTO THE CENTRAL PART OF THE COUNTRY. TUESDAY AND WEDNESDAY SHOULD REMAIN DRY UNDER THE UPPER LEVEL RIDGE. HOWEVER...BY WEDNESDAY A DEEPENING EASTERN PACIFIC TROF MOVES INTO THE PACIFIC NORTHWEST. THIS SETS UP SOUTHWEST FLOW ALOFT OVER MUCH OF THE CWA. WITH AN UNSTABLE AIRMASS SETTING UP...COULD SEE SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS LATER NEXT WEEK AS PULSES OF ENERGY EJECT OUT OF THIS LONG WAVE TROUGH. SOME TIMING DIFFERENCES ARISE LATE IN THE PERIOD AS GFS IS QUICKER IN MOVING THE TROUGH EAST INTO THE NORTHERN PLAINS DURING THE DAY ON FRIDAY. HAVE GENERALLY KEPT A CHANCE OF THUNDERSTORMS IN THE FORECAST FROM LATE WEDNESDAY THROUGH FRIDAY. && .AVIATION... VFR CONDITIONS AREA WIDE TODAY. BREEZY WESTERLY WINDS OF 20 TO 30 MPH ACROSS THE NORTHERN FORECAST AREA EXPECTED THIS AFTERNOON AS LOW PRESSURE MOVES ALONG THE INTERNATIONAL BORDER. && .FIRE WEATHER... AS NOTED IN THE SHORT TERM DISCUSSION...FIRE WEATHER CONCERNS WEST AND CENTRAL THIS AFTERNOON WITH MINIMUM RH VALUES IN THE MID TO UPPER TEENS AND BREEZY WESTERLY WINDS OF 15 TO 30 MPH. WILL GO WITH A FIRE WX WATCH WEST AND CENTRAL...WITH THE POSSIBILITY OF ALL OR PARTS OF THE WATCH BEING UPGRADED TO A RED FLAG WARNING LATER THIS MORNING OR AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM NOON CDT /11 AM MDT/ TODAY THROUGH THIS EVENING FOR NDZ001>003-009>011-017>021-031>035-040>046. && NH/KB
Hazardous weather outlook, Apr 28, 3:11 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 411 AM CDT SAT APR 28 2007 NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-291000- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 411 AM CDT SAT APR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>003-009>011-017>021-031>035-040>046-291000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 411 AM CDT SAT APR 28 2007 /311 AM MDT SAT APR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY WARM TEMPERATURES INTO THE 80S WILL RESULT IN MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON TO FALL INTO THE UPPER TEENS AND LOW 20S ACROSS WEST AND CENTRAL NORTH DAKOTA. IN ADDITION...BREEZY WESTERLY WINDS OF 15 TO 30 MPH ARE EXPECTED AS A LOW PRESSURE SYSTEM SLIDES ACROSS THE INTERNATIONAL BORDER. DUE TO LOW PERCENT GREEN VALUES AT 10 TO 20 PERCENT...THESE EXPECTED WEATHER CONDITIONS WILL ELEVATE THE WILDFIRE DANGER POTENTIAL. A FIRE WEATHER WATCH HAS BEEN ISSUED...WITH THE POSSIBILITY OF A RED FLAG WARNING BEING NEEDED FOR ALL OR PARTS OF THE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:56 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Burke, Burleigh, Divide and 17 more | 16 hr |
Nearby
Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.